IIUM Repository

Ergodicity of nonlinear transformations

Ganikhodjaev, Nasir (2009) Ergodicity of nonlinear transformations. Journal of Applied Functional Analysis, 4 (3). pp. 430-433. ISSN 1559-1948 (P), 1559-1956 (O)

[img] PDF (Ergodicity of nonlinear transformations ) - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy


We study the asymptotic behavior of nonlinear dynamical system,that has biological significance.Then otion of regular direct product of two quadratic stochastic operators is introduced.

Item Type: Article (Journal)
Additional Information: 4430/13718
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 03 Jan 2012 09:33
Last Modified: 03 Jan 2012 09:33
URI: http://irep.iium.edu.my/id/eprint/13718

Actions (login required)

View Item View Item


Downloads per month over past year